MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI532
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced poor performance with the device from activation, leading to device non-use.Additionally, the device was reported to have limited mri compatibility.Subsequently, the device was electively explanted on (b)(6) 2026.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
mastura ruhanet
unit ug-1, vertical podium
no. 8, jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25467322
Report Number6000034-2026-02060
Device Sequence Number10466117
Product Code MCM
UDI-Device Identifier09321502032612
UDI-Public(01)09321502032612(11)190503(17)210502
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2021
Device Model NumberCI532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale